Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

Online
ISSN
1569-3945
See all formats and pricing
Select Volume and Issue

Issues

An inverse problem for the wave equation

1Department of Mathematics, University of West Georgia, Carrollton, GA 30118, USA.

Citation Information: Journal of Inverse and Ill-posed Problems. Volume 19, Issue 4-5, Pages 573–592, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: 10.1515/jiip.2011.056, November 2011

Publication History

Received:
2010-09-10
Published Online:
2011-11-10

Abstract

In the first part of this article, we show that we can recover the coefficient q in the one-dimensional wave equation from a finite number of special lateral measurements. Moreover, if some estimates on the size of q are available, then q can be recovered from a single boundary measurement. In the second part we treat the multidimensional case and show how we can reconstruct the coefficient q from a sequence of boundary measurements taken at one point only.

Keywords.: Inverse wave equation; inverse spectral theory; spectral estimation; initial-to-boundary map

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Fadhel Al-Musallam and Amin Boumenir
Mathematical Methods in the Applied Sciences, 2014, Volume 37, Number 11, Page 1610
[2]
Kamal Rashedi, Hojatollah Adibi, and Mehdi Dehghan
Computers & Mathematics with Applications, 2013, Volume 65, Number 12, Page 1990

Comments (0)

Please log in or register to comment.